# SDR JR2R2019121612110

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 12,822 hours, 7,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669203
- Condition: Corroded
- Location: Frames 85-87
- Part time: 12,822 hours, 7,544 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE III FLOOR BEAM CORRODED AT FR85
